# SDR AALA20170822007

- Difficulty date: August 22, 2017
- Submitted: August 27, 2017
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 18,877 hours, 7,582 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 273A33018
- Part serial: D00585
- Condition: Faulty
- Location: Zone 200
- Part time: 12,852 hours, 5,146 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  LAX-ORD FLIGHT RETURNED TO LAX ACCOUNT LANDING GEAR WOULD NOT RETRACT.  OVERWEIGHT LANDING UNEVENTFUL.  REPEAT ITEM.  REMOVED AND REPLACED THE LANDING GEAR LEVER MODULE PER AMM 32-31-11 AND THE PROXIMITY SWITCH ELECTRONICS UNIT PER AMM 32-09-10 (AALA201708249021).  OPERATIONAL CHECK GOOD.
